Analysis in metric spaces

Mario Bonk, Luca Capogna, Piotr Hajłasz, Nageswari Shanmugalingam, Jeremy Tyson

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)253-256
Number of pages4
JournalNotices of the American Mathematical Society
Volume67
Issue number2
DOIs
Publication statusPublished - Feb 2020

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bonk, M., Capogna, L., Hajłasz, P., Shanmugalingam, N., & Tyson, J. (2020). Analysis in metric spaces. Notices of the American Mathematical Society, 67(2), 253-256. https://doi.org/10.1090/noti2030